Discussions that mention aciphex

Lyme Disease board


[QUOTE=eclipse27;3575522]I was on zithromax for about a year. I stopped taking it about 2 months ago. About 3 months ago i developed these horrible horrible "stomach flu"/ disgetion problems. I have horrible stomach pains/constipation/dieahera/esphogaus irritaion/ throat irritation/ nausia. . and its causing me to just be sick all the time. I just feel so run down and sick i just wanta sleep all the time. I felt great towards the end of my zithromax treatment then this just hit me out of knowwhere. My lyme dr. said that it'll take a month or so to get all the "zithromax" out of my system and he thinks this was causing most of the problems. . . but i just feel the problem lies deeper. :(.


Unless your Lyme doctor is going to treat every health problem you have (and many don't/won't), you need to see a gastro. dr. Yes, perhaps the issue has developed from lyme, but that doesn't mean the abx will cure them.. or that going off them will help, either. I have had stomach problems, which seemed to get worse during pregnancy. I felt it was probably an ulcer, but didn't get it checked. Just about the time I started treatment for Lyme, my stomach got SO much worse- partially from the abx, and I think also from the iron pills I was taking for anemia. Diet didn't help. Thankfully my regular doctor (who did not feel Lyme was an issue) referred me to somebody who could take a closer look at my stomach. I had an upper GI (and also a colonoscopy). It sounds like this is what you need done. You should find out what exactly Lyme or meds or whatever are doing to your body, so you can take properly treat it. (I'm currently on Aciphex while also taking abx).